Open Access
June 2001 Homological Properties of the Module of Logarithmic Forms of Arrangements
Ki-Suk LEE
Tokyo J. Math. 24(1): 87-92 (June 2001). DOI: 10.3836/tjm/1255958313


A (central) arrangement is a finite family of one-codimensional subspaces of a vector space $V$. We study the module of logarithmic forms with poles along the hyperplanes. We use a certain cochain complex and its cohomological groups to prove that cohomological properties of the module are closely related to the explicit structure of the module.


Download Citation

Ki-Suk LEE. "Homological Properties of the Module of Logarithmic Forms of Arrangements." Tokyo J. Math. 24 (1) 87 - 92, June 2001.


Published: June 2001
First available in Project Euclid: 19 October 2009

zbMATH: 1017.52014
MathSciNet: MR1844419
Digital Object Identifier: 10.3836/tjm/1255958313

Rights: Copyright © 2001 Publication Committee for the Tokyo Journal of Mathematics

Vol.24 • No. 1 • June 2001
Back to Top